# SDR HEEA083173

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6160Y
- Make and model: Bell 206L-3
- Aircraft serial: 51609
- Aircraft time: 13,006 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bushing
- Condition: Worn
- Location: Mount Assy
- Component: Mount Assy
- Component part number: 206033542003
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR TRANSMISSION MOUNT BUSHINGS WORN. REPAIRED.
